# SDR SWIA2025120100930

- Difficulty date: September 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK FOUND CORROSION ON FLOOR SUPPORT LBL9, FS549. REPAIRED THE FLOOR SUPPORT BS 533 - 581 IAW SRM 53-00-41-201-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, & DWG: SH670-33415 REV E.
